# SDR AUS20011289

- Difficulty date: December 5, 2001
- Submitted: January 4, 2002
- Operation: Air carrier
- Make and model: Bac 146100A
- Engine: Lyc ALF502R5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Plate
- Part number: 200885006
- Condition: Out Of Adjust
- Location: Rt Mlg Uplock
- Part time: 12,991 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(AUS) RT MAIN LANDING GEAR AND LANDING GEAR DOOR UPLOCK STRIKER PLATES OUT OF ADJUSTMENT.
